# SDR HEEA0016353

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 258719343
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO INTERMITTENTLY WILL NOT BECOME VALID.
